# SDR LR7A2012100500404

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10, CHECK UNDER JOB CARD HC5712, FOUND RT OTBD FLAP LOWER SKIN CRACKED AT OWS 43.  REPAIR ACCOMPLISHED IAW SMP 583 FIG 57-70-10.
